# SDR CA040108003

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,631 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1360T01C03G0
- Condition: Inoperative
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE RE-INSTALLING CIRCUIT BREAKER PANEL THAT WAS ROBBED TO SERVICE AN OTHER AIRCRAFT THE MECHANIC NOTICE THREE POWER CABLES WERE SHAVING ALONG THE STRUCTURE OF THE PANEL.  (STRAINS WERE SHOWING)  THOSE THREE WIRES WERE REPLACED, FOLLOWING THIS FINDING, A CAMPAIN WILL BE LAUNCHED DUE TO FIRE POTENTIAL.
